Differential and Integral Equations
- Differential Integral Equations
- Volume 27, Number 9/10 (2014), 821-836.
Multiple solutions for a singular elliptic problem involving Hardy terms on unbounded domains
In this paper, we study the multiplicity results of solutions for a class of quasi-linear problems involving singular weights and Hardy terms on unbounded domains. With the help of the variational method and the theory of genus, we prove that the problem admits infinitely many solutions under different conditions.
Differential Integral Equations, Volume 27, Number 9/10 (2014), 821-836.
First available in Project Euclid: 1 July 2014
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Fan, Haining. Multiple solutions for a singular elliptic problem involving Hardy terms on unbounded domains. Differential Integral Equations 27 (2014), no. 9/10, 821--836. https://projecteuclid.org/euclid.die/1404230047